A trigonometric method for the linear stochastic wave equation

Cohen, D. and Larsson, S. and Sigg, M.. (2013) A trigonometric method for the linear stochastic wave equation. SIAM Journal on Numerical Analysis, 51 (1). pp. 204-222.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/50084/

Downloads: Statistics Overview


A fully discrete approximation of the linear stochastic wave equation driven by additive noise is presented. A standard finite element method is used for the spatial discretization and a stochastic trigonometric scheme for the temporal approximation. This explicit time integrator allows for error bounds independent of the space discretization and thus does not have a step-size restriction as in the often used Störmer--Verlet-leap-frog scheme. Moreover, it enjoys a trace formula as does the exact solution of our problem. These favorable properties are demonstrated with numerical experiments.
Read More: http://epubs.siam.org/doi/abs/10.1137/12087030X
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Cohen, David
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Society for Industrial and Applied Mathematics
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:06 Feb 2018 14:20
Deposited On:06 Feb 2018 14:20

Repository Staff Only: item control page